# SDR RAIA201302260002

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 30,600 hours, 27,334 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermostat
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT A BLEED NR 2 OVERTEMP INDICATION IN ICING CONDITIONS.  AIRCRAFT RETURNED TO STL AND MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE FAN AIR VALVE THERMOSTAT.  SYSTEM OPS CHECKED GOOD.
